Show simple item record

dc.contributor.authorDuran, Uğur
dc.contributor.authorAçıkgöz, Mehmet
dc.date.accessioned2020-05-24T14:24:19Z
dc.date.available2020-05-24T14:24:19Z
dc.date.issued2019
dc.identifier.citationDuran, U., Açıkgöz, M. (2019). On applications for Mahler expansion associated with p -adic q -integrals International Journal of Number Theory, 15 (1), pp. 67-84. Cited 1 time. https://doi.org/10.1142/S1793042118501737en_US
dc.identifier.issn1793-0421
dc.identifier.urihttps://doi.org/10.1142/S1793042118501737
dc.identifier.urihttps://hdl.handle.net/20.500.12508/1070
dc.description.abstractIn this paper, we primarily consider a generalization of the fermionic p-adic q-integral on p including the parameters ? and ? and investigate its some basic properties. By means of the foregoing integral, we introduce two generalizations of q-Changhee polynomials and numbers as q-Changhee polynomials and numbers with weight (??) and q-Changhee polynomials and numbers of second kind with weight (??). For the mentioned polynomials, we obtain new and interesting relationships and identities including symmetric relation, recurrence relations and correlations associated with the weighted q-Euler polynomials, Q-Stirling numbers of the second kind and Stirling numbers of first and second kinds. Then, we discover multifarious relationships among the two types of weighted q-Changhee polynomials and p-adic gamma function. Also, we compute the weighted fermionic p-adic q-integral of the derivative of p-adic gamma function. Moreover, we give a novel representation for the p-adic Euler constant by means of the weighted q-Changhee polynomials and numbers. We finally provide a quirky explicit formula for p-adic Euler constant. © 2019 World Scientific Publishing Company.en_US
dc.description.sponsorshipWe would like to express our sincere gratitude to the referee for his/her valuable comments and suggestions which have improved the presentation of the paper substantially. The first author is partly supported by TUBITAK BIDEB 2211-A Scholarship Programme.en_US
dc.language.isoengen_US
dc.publisherWorld Scientific Publishing Co. Pte Ltden_US
dc.relation.isversionof10.1142/S1793042118501737en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectChanghee polynomialsen_US
dc.subjectMahler expansionen_US
dc.subjectp -adic Euler constanten_US
dc.subjectp -adic gamma functionen_US
dc.subjectp -adic numberen_US
dc.subjectp -adic q -integralen_US
dc.subjectq -calculusen_US
dc.subjectq -Changhee polynomialsen_US
dc.subjectq -Euler polynomialsen_US
dc.subjectStirling numbers of the first kinden_US
dc.subjectStirling numbers of the second kinden_US
dc.subject.classificationEuler Polynomial | Bernoulli Number | P-Adic Q-Integralen_US
dc.subject.classificationMathematics
dc.subject.otherq-calculusen_US
dc.subject.otherq-Euler polynomialsen_US
dc.subject.otherStirling numbers of the first kinden_US
dc.subject.otherStirling numbers of the second kinden_US
dc.subject.otherChanghee polynomialsen_US
dc.subject.otherq-Changhee polynomialsen_US
dc.subject.otherp-adic q-integralen_US
dc.subject.otherp-adic gamma functionen_US
dc.subject.otherMahler expansionen_US
dc.subject.otherp-adic Euler constanten_US
dc.subject.otherp-adic numberen_US
dc.titleOn applications for Mahler expansion associated with p-adic q-integralsen_US
dc.typearticleen_US
dc.relation.journalInternational Journal of Number Theoryen_US
dc.contributor.departmentMühendislik ve Doğa Bilimleri Fakültesi -- Mühendislik Temel Bilimleri Bölümüen_US
dc.identifier.volume15en_US
dc.identifier.issue1en_US
dc.identifier.startpage67en_US
dc.identifier.endpage84en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.isteauthorDuran, Uğuren_US
dc.relation.indexWeb of Science - Scopus
dc.relation.indexWeb of Science Core Collection - Science Citation Index Expanded


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record